Pacific Journal of Mathematics

Pointwise ergodic theorems in l.c.a. groups.

J. R. Blum and J. I. Reich

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 301-306.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723963

Mathematical Reviews number (MathSciNet)
MR705230

Zentralblatt MATH identifier
0505.28012

Subjects
Primary: 28D05: Measure-preserving transformations
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx] 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Blum, J. R.; Reich, J. I. Pointwise ergodic theorems in l.c.a. groups. Pacific J. Math. 103 (1982), no. 2, 301--306. https://projecteuclid.org/euclid.pjm/1102723963


Export citation

References

  • [1] M. A. Akcoglu and A. Del Junco, Convergence of averages of pointtransformations, Proc. Amer. Math. Soc, 49, No. 1 (1975).
  • [2] J. Blum and B. Eisenberg, Generalized summing sequences and the mean ergodic theorem, Proc. Amer. Math. Soc, 42, No. 2 (1974).
  • [3] Yu A. Davydov and I. A. Ibragimov, On asymptotic behavior of somefunctionals of processes with independentincrements, Theor. Probability and Appl., XVI, No. 1 (1971).
  • [4] P. Diaconis and C. Stein, Some Tauberian theorems related to coin tossing, Ann. Probability 6, No. 3 (1978).
  • [5] A. Garsia, Topics in Almost Everywhere Convergence, Chicago, Markham Publishing Company, 1970.